# SDR AWXA9900460

- Difficulty date: December 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: DHM42281C01291
- Condition: Cracked
- Location: Bs 334
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER TO FRAME TIE CLIP CRACKED AT STRINGER 11R FS 334.  REMOVED CRACKED TIE CLIP PER SRM 51-40-02.  FABRICATED TIE CLIP FRM MAT'L 7075 T6 .032 QQA250/13 R700673 PER 53-10-15.  TREATED AND PRIMED PER SRM 51-20-01.  INSTALLED PER SRM 51-40-02.
